| Catalog Number |
534521T |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, a hole was found midway down a 5f 100 cm infiniti judkins right (jr4) diagnostic catheter when opened.The packaging was intact.There was no reported patient injury.The product was stored and handled according to the instructions for use (ifu).An angiography was reported to be the intended procedure.The device is expected to be returned for investigation.
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
Additional Manufacturer Narrative
As reported, a hole was found midway down a 5f 100 cm infiniti judkins right (jr4) diagnostic catheter when opened.The packaging was intact.There was no reported patient injury.The product was stored and handled according to the instructions for use (ifu).The intended procedure was an angiogram.One non-sterile cath f5 inf jr 4 100cm catheter was received for analysis.During visual inspection, no punctures or kinked/bent sections were observed on the received device.The device was inspected for damages/anomalies that may have contributed to the reported failure and none were observed.Visual inspection at high magnification confirmed the absence of punctures or kinked/bent on the catheter or the distal tip.The reported "catheter (body/shaft)-puncture/cut" was not confirmed.No damages were found on the returned device and the exact cause of the reported event could not be determined.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use if package is open or damaged.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventive or corrective actions will be taken at this time.
Additional Manufacturer Narrative
The device was received for analysis, but the engineering report is not yet available.Additional information is pending and will be submitted within 30 days upon receipt.
Additional Manufacturer Narrative
After further review, section d.4 primary unique device identification (udi) number has been corrected accordingly.